Volume 11, Issue 1, January–February, 1970

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (21 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    On ε-purity in abelian groups

    V. S. Rokhlina Pages 130-134
  2. No Access

    OriginalPaper

    Left valuation semigroups

    L. A. Skornyakov Pages 135-145
  3. No Access

    OriginalPaper

    Riesz rings

    A. I. Cheremisin Pages 159-167
  4. No Access

    Brief Communications

    Directed endomorphisms of ordered sets

    E. S. Lyapin Pages 172-175
  5. No Access

    Brief Communications

    Some metric properties of p-adic numbers

    A. A. Ruban Pages 176-180
previous disabled Page of 2